How To Treat Neuropathy In Feet
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »
Rocky Mountain CARESThanks for your post.If the diagnosis of peripheral neuropathy ("distal symmetric sensory neuropathy") is confirmed and there is no other compelling reason (like diabetes or syphilis) for the symptoms, I would recommend starting... Read more »
University of Minnesota, School of MedicineWow-what a story. You might consider getting off the AZT (? switch to abacavir) to perhaps help the fat loss. 3TC can cause peripheral neuropathy as a low rate. The symptoms you describe (and note) are unusual for drug related neuropathy.... Read more »
Tufts University School of MedicineIf I understand you correctly, your doctor thinks that you recently acquired both HIV and HCV infections. If your HCV infection is acute, then your best chance at cure is with rapid initiation of therapy. However, with that said, there is no data to... Read more »
Connect With Others
Posted by ScotCharles, 1 ReplyI have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »
Posted by Anonymous, 1 ReplyI read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Guides for People With HIV